Ask Free Question
The ketorol dt and zerodol sp are not the same drug.Zerodol SP is Paracetamol (500 mg) + Aceclofenac (100 mg) and Ketorodol is ketorolac . Both are used for the treatment of pain and inflammation associated with conditions such as osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis. It is also used to relieve mild to moderate pain associated with a headache, toothache, muscle pain, or back pain.
Ask Free Question
No, they are not the same drugs. Zerodol sp contains paracetamol (500 mg) + aceclofenac (100 mg) and ketorodol is ketorolac. The usage of both medicines are very similar as both help in treating pain and inflammation associated with conditions such as osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis. Mild to moderate pain associated with headache, toothache, muscle pain, or back pain can also be treated with these drugs.
Take help from the best doctors
Ask a free question
Get FREE multiple opinions from Doctors